# SDR SWI2024F00916

- Difficulty date: July 24, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 43,173 hours, 32,274 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT TRACK (RBL9) HAS SIGNS OF CORROSION FROM FS581.00-FS683.00 (C-CHECK RO 10/6/2024) (FILED CLOSED)OK TO INSTALL BJ 910267REMOVED AND REPLACED RH FLOOR SEAT TRACK (RBL9) FROM FS 581.00-FS 683.00 IAW CRJ 700 AMM 53-00-49 AND SRM 53-31-49.CAL TOOL: TORQUE DRIVER AV-BX100 CAL DUE: JAN 2025
